# SDR CALA2025110610977

- Difficulty date: November 3, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 79,378 hours, 29,400 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A4102206
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT THE MOST OTBD FASTENER HOLE AT STR 9 ON THE RT WING LOWER SKIN APPROX .75" IN LENGTH AT THE 6 O'CLOCK POSITION LOOKING AFT.   REPAIRED RT WING LOWER SKIN IAW REO G25610, REV IR, AND EC/RA 5720-03575.  MAJOR REPAIR.
